# SDR AALA202510209751

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 41,426 hours, 17,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY EXIT LIGHTS IN CEILING IN FIRST CLASS AND MAIN CABINS FLICKER ON AND OFF DURING TAXI, TAKEOFF ROLL, AND LANDING ROLL. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK. PER  AMM 33-51-06.
